The Irregularity Issue of Total Orders on Metric Spaces and Its Consequences for Mathematical Morphology

Type de document :
Article dans une revue
Journal of Mathematical Imaging and Vision, Springer Verlag, 2016, 54 (3), pp.344 - 357. 〈10.1007/s10851-015-0607-7〉
Liste complète des métadonnées

https://hal-mines-paristech.archives-ouvertes.fr/hal-01446907
Contributeur : Jesus Angulo <>
Soumis le : jeudi 26 janvier 2017 - 14:11:22
Dernière modification le : vendredi 27 octobre 2017 - 17:36:02

Identifiants

Collections

Citation

Emmanuel Chevallier, Jesus Angulo. The Irregularity Issue of Total Orders on Metric Spaces and Its Consequences for Mathematical Morphology. Journal of Mathematical Imaging and Vision, Springer Verlag, 2016, 54 (3), pp.344 - 357. 〈10.1007/s10851-015-0607-7〉. 〈hal-01446907〉

Partager

Métriques

Consultations de la notice

72